Welcome to UK420

Register now to gain access to all of our features. Once registered and logged in, you will be able to contribute to this site by submitting your own content or replying to existing content. You'll be able to customize your profile, receive reputation points as a reward for submitting content, while also communicating with other members via your own private inbox, plus much more!

This message will be removed once you have signed in.


bongme

Presence of fentanyl in cannabis caused a death on P.E.I., CPHO reports

hi

 

 

Presence of fentanyl in cannabis caused a death on P.E.I., CPHO reports

Chief Public Health Officer Heather Morrison.

 

 

 

An accidental overdose death on P.E.I. was the result of a cannabis product mixed with fentanyl, methamphetamine, and a synthetic drug called W-18.

The province's chief public health office (CPHO) stated that an investigation into the death is ongoing. The provincial coroner reported the death - a female in their 20s - to the CPHO on late Friday, Feb. 26.

In a media release, Dr. Heather Morrison said anyone consuming street drugs should take steps to reduce risks, carry naloxone kits and inform others using drugs that naloxone is available. This includes any drug in pill or powdered form and is not limited to opioids, she said.

As well, anyone consuming cannabis should ensure it comes from a safe source.

Fentanyl is a powerful opioid that is 50 to 100 times stronger than morphine and has caused accidental overdoses and death in individuals who consume street drugs. W-18 is an illegal drug similar to carfentanil that is reported to be as much as 10,000 times more powerful than morphine.

 

There were 17 accidental opioid-related overdoses on P.E.I. in 2020 - nine of which involved fentanyl. To date, there have been six opioid-related deaths identified in 2020, three of which involved fentanyl.


If an individual feels that they need a naloxone kit, they can contact the provincial Needle Exchange Program toll-free by calling 1-877-637-0333 or visit a program site.

Free kits are also available to clients of mental health and addiction programs and select community groups. More information is available online.

Anyone with any information in relation to this matter, or other drug related information, is asked to contact your local RCMP detachment or Crime Stoppers at 1-800-222-TIPS (8477).

 

 

https://www.journalpioneer.com/news/local/cannabis-mixed-with-fentanyl-other-drugs-caused-a-death-on-pei-cpho-reports-557539/

 

Bongme

 

1 person likes this

Share this post


Link to post


Did they find the weed she was smoking? How do they know it was laced weed and not just taken orally seperately? 

 

1 person likes this

Share this post


Link to post

:doh:

Share this post


Link to post
6 hours ago, Slippy One said:

Did they find the weed she was smoking? How do they know it was laced weed and not just taken orally seperately? 

 

 I think they've taken samples of street weed in the past and found it to be mixed with opiates such as Fentanyl, it sort of make sense these days, does'nt it?

 

1 person likes this

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now